Alert archive / Idaho / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 6, NWS Pocatello, ID

July 15, 2012Bannock County, Bingham County, Power County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 15, 2012, 5:38 PM MDT for Bannock County, Bingham County, Power County, Idaho. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 5:38 PM MDT (23:38 UTC)
Expired
Jul 15, 2012, 6:15 PM MDT
In force
37 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Bingham County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 9 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS55 KPIH 152338
SVRPIH
IDC005-011-077-160015-
/O.NEW.KPIH.SV.W.0006.120715T2338Z-120716T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
538 PM MDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO...
  SOUTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO...
  NORTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 615 PM MDT

* AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF STERLING...OR 6
  MILES EAST OF ABERDEEN...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   STERLING...
   SPRINGFIELD...
   PINGREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4315 11264 4305 11249 4300 11259 4288 11273
      4296 11286
TIME...MOT...LOC 2337Z 223DEG 15KT 4295 11271

$$

RS
2 follow-up statements
275 
WWUS55 KPIH 152358
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
558 PM MDT SUN JUL 15 2012

IDC005-011-077-160015-
/O.CON.KPIH.SV.W.0006.000000T0000Z-120716T0015Z/
BINGHAM ID-POWER ID-BANNOCK ID-
558 PM MDT SUN JUL 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EXTREME NORTHWESTERN BANNOCK...NORTH CENTRAL POWER AND SOUTH
CENTRAL BINGHAM COUNTIES...

AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF SPRINGFIELD...OR 10 MILES WEST OF FORT HALL CITY...
MOVING NORTHEAST AT 15 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   PINGREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4315 11264 4305 11249 4300 11259 4288 11273
      4296 11286
TIME...MOT...LOC 2358Z 223DEG 15KT 4301 11263

$$

RS
968 
WWUS55 KPIH 160013
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
613 PM MDT SUN JUL 15 2012

IDC005-011-077-160023-
/O.EXP.KPIH.SV.W.0006.000000T0000Z-120716T0015Z/
BINGHAM ID-POWER ID-BANNOCK ID-
613 PM MDT SUN JUL 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
BANNOCK...NORTH CENTRAL POWER AND SOUTH CENTRAL BINGHAM COUNTIES WILL
EXPIRE AT 615 PM MDT...

AT 613 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT
OF THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4315 11264 4305 11249 4300 11259 4288 11273
      4296 11286
TIME...MOT...LOC 0013Z 223DEG 15KT 4306 11257

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:05 PM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 15, 2:05 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
205 PM MDT SUN JUL 15 2012

.DISCUSSION...UPPER LOW CENTERED OVER SEATTLE THIS AFTERNOON WITH
TROUGH EXTENDING SOUTH ALONG COAST AND OVER GREAT BASIN. TWO AREAS
OF MOISTURE OF CONCERN. FIRST SWINGING THROUGH CENTRAL MOUNTAINS
THIS AFTERNOON/EVENING AND SECOND PUSHING NORTH FROM NEVADA/UTAH.
CUMULUS FIELDS HAVE DEVELOPED MAINLY OVER HIGHER ELEVATION AREAS
THIS AFTERNOON WITH CONVECTION IN THE NORTH END OF THE CENTRAL
MOUNTAINS AND JUST SOUTH OF THE UTAH BORDER. BEST CHANCE OF PRECIP
REMAINS ACROSS NORTHERN TIER ZONES/ALONG MONTANA BORDER WITH 2ND
AREA IN SOUTHEAST CORNER ASSOCIATED WITH GREAT BASIN MOISTURE.
BETTER CHANCES FOR WIDESPREAD CONVECTION EXIST ON MONDAY AS PACNW
LOW DIPS SOUTHWARD ALONG COAST AND DEEPENS SOUTHERLY FLOW AGAIN
OVER EASTERN IDAHO. MONSOONAL PUSH FROM MOISTURE OVER NEVADA/UTAH
PROGGED TO FLOW INTO THE REGION WITH PRECIPITATION INCREASING IN
COVERAGE THROUGH THE DAY MONDAY FOR POTENTIALLY WETTEST DAY OF THE
WEEK. MODELS CONTINUE TO AGREE ON DRY SLOT FOR TUESDAY WITH PRECIP
CHANCES RELEGATED TO NORTHERN ZONES AND ALONG WYOMING BORDER AS
LOW CONTINUES TO SAG SOUTH.

FOR WEDNESDAY AND BEYOND...STILL A BIT OF DISAGREEMENT IN MED
RANGE MODELS. GFS STILL THE QUICKEST IN OPENING UP THE LOW AND
EJECTING IT NORTHEAST ACROSS THE REGION. ECMWF...DGEX AND GEM ALL
HOLD TROUGH AXIS FURTHER WEST. AS GFS TRIES TO REBUILD UPPER HIGH
OVER CENTRAL ROCKIES BY FRIDAY...REMAINDER OF THE MODELS HOLD
EASTERN IDAHO UNDER THE INFLUENCE OF PACNW TROUGH THOUGH PLACEMENT
OF TROUGH AXIS DIFFERS SLIGHTLY. ALL MODELS KEEP EASTERN IDAHO DRY
HOWEVER SO CONTINUED TO NUDGE POPS DOWNWARD SLIGHTLY. GFS
SIGNIFICANTLY WARMER THAN THE OTHER MODELS THE LAST FEW DAYS. KEPT
TEMPS ELEVATED TOWARD THE GFS GUIDANCE THOUGH A SLOWER PROGRESSION
OF THE TROUGH MAY HOLD TEMPS A FEW DEGREES COOLER. DMH

&&

.AVIATION...MID-LEVEL DRY AIR IS EXPECTED TO REMAIN OVER MUCH OF
SOUTHEAST IDAHO TODAY. MODELS ARE INDICATING THAT PRECIPITATION...IF
ANY...WILL BE FOCUSED OVER THE SOUTHEAST HIGHLANDS AND THE
SALMON-CHALLIS AREA THIS AFTERNOON/EVENING. MORE SHOWERS COULD PUSH
INTO THE SOUTHEAST HIGHLANDS EARLY TOMORROW MORNING...AND MAY SPREAD
INTO ALL OF SOUTHEAST IDAHO BY LATE MORNING. WINDS MAY BE GUSTY AT
TIMES ACROSS THE SNAKE PLAIN...BUT SHOULD REMAIN UNDER 25 KTS.
MOISTURE PROFILES SUPPORT VFR CONDITIONS THROUGH NEXT 24 HOURS.
HINSBERGER

&&

.FIRE WEATHER...VERY ISOLATED CONVECTIVE ACTIVITY IS EXPECTED
THIS AFTERNOON AS A SHORTWAVE TROUGH EXITS TO THE NORTHEAST.
SOUTHERLY FLOW ALOFT WILL INTENSIFY OVERNIGHT AS AN UPPER LOW
DROPS INTO WESTERN WASHINGTON/OREGON. THIS MAY BRING SUFFICIENT
MOISTURE TO PRODUCE SHOWERS TOMORROW MORNING. AS THE MOISTURE
EXPANDS ACROSS IDAHO...THE ATMOSPHERE WILL BECOME LESS STABLE
TOMORROW AFTERNOON AND MORE WIDESPREAD SHOWERS AND THUNDERSTORMS
ARE POSSIBLE. STILL BELIEVE IT TO BE TOO MOIST TO BE CONCERNED
ABOUT RED FLAG CONDITIONS...ESPECIALLY AFTER THE PRECIPITATION
AMOUNTS RECEIVED YESTERDAY. THE REGION SHOULD SEE A DRYING TREND
STARTING TUESDAY AS MOISTURE SHIFTS EASTWARD. MODELS INDICATING
ANOTHER SURGE OF MOISTURE ENTERING EASTERN IDAHO NEXT
WEEKEND...POSSIBLY EVEN SOME REMNANTS OF HURRICANE FABIO.
HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 15, 3:33 AM MDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
333 AM MDT SUN JUL 15 2012

IDZ017>025-031-032-160945-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
333 AM MDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP THIS
AFTERNOON MAINLY IN THE SOUTHERN HIGHLANDS AND CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT SCATTERED THUNDERSTORMS MONDAY WITH ISOLATED TO SCATTERED
THUNDERSTORMS TUESDAY. EXPECT A DRYING TREND WEDNESDAY THROUGH
NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Jul 15, 3:35 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
335 PM MDT SUN JUL 15 2012

IDZ022-152215-
CASSIA ID-
335 PM MDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 415 PM MDT

AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELBA..MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   ELBA...

LAT...LON 4247 11352 4229 11334 4214 11369 4225 11377
TIME...MOT...LOC 2135Z 233DEG 13KT 4226 11362

RS
Special weather statement, Jul 15, 3:54 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
354 PM MDT SUN JUL 15 2012

IDZ017-022-152245-
CASSIA ID-
354 PM MDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 445 PM MDT

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IDAHOME..MOVING NORTHEAST AT 15 MPH. THIS
STORM WILL CROSS INTERSTATE 84 NORTH OF IDAHOME BY 420 PM MDT.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN CASSIA COUNTY...
  RURAL NORTHEASTERN CASSIA COUNTY...

LAT...LON 4262 11329 4245 11314 4237 11346 4245 11355
TIME...MOT...LOC 2153Z 233DEG 13KT 4245 11343

RS
Special weather statement, Jul 15, 4:44 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
444 PM MDT SUN JUL 15 2012

IDZ023-152330-
CARIBOU ID-BINGHAM ID-BONNEVILLE ID-
444 PM MDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTH CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 530 PM MDT

AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF HENRY..MOVING NORTHEAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN BINGHAM COUNTY...
  RURAL SOUTHERN BONNEVILLE COUNTY...
  RURAL CENTRAL BONNEVILLE COUNTY...

LAT...LON 4337 11154 4316 11130 4298 11170 4308 11182
TIME...MOT...LOC 2243Z 224DEG 15KT 4310 11167

RS
Special weather statement, Jul 15, 4:46 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
446 PM MDT SUN JUL 15 2012

IDZ021-022-152330-
BINGHAM ID-POWER ID-CASSIA ID-
446 PM MDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  WESTERN POWER COUNTY IN SOUTHEAST IDAHO
  EXTREME SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 530 PM MDT

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF NEELEY..MOVING NORTHEAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   NEELEY...

LAT...LON 4253 11321 4290 11305 4280 11274 4246 11299
TIME...MOT...LOC 2246Z 203DEG 14KT 4257 11305

HEDGES
Local storm report, Jul 15, 5:30 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
530 PM MDT SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             2 ENE AMERICAN FALLS    42.79N 112.82W
07/15/2012  E0.25 INCH       POWER              ID   TRAINED SPOTTER

            ESTIMATED 1/4 TO 3/8 INCH HAIL.

&&

RSURVICK
Special weather statement, Jul 15, 5:31 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
531 PM MDT SUN JUL 15 2012

IDZ021-160015-
BINGHAM ID-POWER ID-BANNOCK ID-
531 PM MDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  SOUTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 615 PM MDT

AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF AMERICAN FALLS..MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   POCATELLO AIRPORT...
   FORT HALL...

LAT...LON 4283 11291 4314 11260 4297 11236 4273 11272
      4271 11278
TIME...MOT...LOC 2329Z 225DEG 13KT 4285 11275

HEDGES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:36 PM MDTSpecial Weather StatementPIHBannock69 min
Jul 15, 2:25 AM MDTSpecial Weather StatementPIHCuster65 min
Jul 15, 2:16 PM MDTSpecial Weather StatementPIHCassia59 min
Jul 15, 3:35 PM MDTSpecial Weather StatementPIHCassia40 min
Jul 15, 3:54 PM MDTSpecial Weather StatementPIHCassia51 min
Jul 15, 4:44 PM MDTSpecial Weather StatementPIHBonneville46 min
Jul 15, 4:46 PM MDTSpecial Weather StatementPIHPower44 min
Jul 15, 5:31 PM MDTSpecial Weather StatementPIHPower44 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.